MathSciNet Relay Station
MathSciNet bibliographic data
MR1423334 57Q35 (54C25 55S15 57N35 57Q40)
Skopenkov, A. On the deleted product criterion for embeddability in ${\bf R}^m$. Proc. Amer. Math. Soc. 126 (1998), no. 8, 2467–2476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement